Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Neck pain, lower back pain, headache. Had snorted bath salt. Is it common?

After snorting some sort of bath salt for the first time last weekend I have been experiencing neck pain , lower back pain and head aches. Not sure if it is the bath salts or just a new back injury. I am in extreme pain a week later and want to know if it is related to the stuff I snorted. Have you ever heard of this symptom from this type of drug?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The neck pain, back pain, headache are all due to coming off of the bath salts or the meth that you were using or are continuing to use. It is a common occurrence in people that are dependent on meth. I also believe that if you have snorted you may have serious physiological illnesses that need immediate attention. I also think that consulting a psychiatrist who is an expert in the field of substance abuse disorders will be helpful in your case.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor